| Catalog Number |
02K43-25 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed that abbott quality controls was out of range high, rlu values of the calibration curves were much lower than previous lot and microparticles in the microparticle reagent bottle appears to be significantly different while using architect stat myoglobin reagent list number 02k43-25, lot number 50808un23.There was no reported impact to patient management.
Additional Manufacturer Narrative
During the investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lot number 50808un23 was not properly mixed.As a result, an insufficient amount of microparticles was added to reagent lot 50808un23.A product recall letter was issued on 21feb2024 to all customers who have received shipments of architect stat myoglobin reagent lot numbers 50808un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 50808un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 50808un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.